# SDR CALA2013081490433

- Difficulty date: August 12, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,786 hours, 18,669 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 EGT INDICATION ERRATIC.  RETURN TO GATE.  FOUND DAMAGE TO EGT HARNESS 6 INCHES FORWARD OF THE EGT JUNCTION BOX.  DAMAGE DUE TO CONTACT WITH NR 4 BUMPER OF REVERSER COWL RT SIDE.   REPLACED CORE EGT HARNESS ASSY, ACCOMPLISHED IDLE LEAK CK OF ENG HARNESS AREA. NO LEAKS IN HARNESS AREA. ENG EGT STEADY DURING ENG RUN.
